Jñānābha, Vol. 51 (1) (2021), (34-41)
MATHEMATICAL STUDY OF FRACTIONAL DIABETES MODEL VIA A MODIFIED ANALYTICAL METHOD
Anju Devi and Manjeet Jakhar
Department of Mathematics, NIILM University, Kaithal-136027, Haryana, India
(Received : June 03, 2020; Revised : February 18, 2021 ; In final form : April 23, 2021 )
In this paper, we obtain the mathematical solution of fractional diabetes model by using Laplace transform homotopy perturbation method (LTHPM). Here the fractional derivatives are well defined in Caputo sense. Numerical simulations are carried out for illustrating the results obtained. In addition, the results obtained by the LTHPM show that the approach is easy to implement and computationally very attractive.
2010 Mathematics Subject Classifications: 26A33, 92B05, 92C60, 34A08, 34A34.
Keywords and phrases: Fractional diabetes model, Fractional calculus, Laplace transform, Homotopy perturbation